# SDR MALA030402

- Difficulty date: September 4, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N512XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2326
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON SELECTION OF FLAP 18 THERE WAS NO FLAP MOVEMENT AND A FLAP FAULT LIGHT CAME ON.  FLAPS STAYED AT ZERO DURING LANDING.  BRAKE TEMP WAS KEPT BELOW 400C.  DID A FLAP RESET AND PERFORMED A FLAPLESS LANDING INSPECTION.  ALL CHECKS GOOD.
